Article citationsMore>>

Y. Bolat and O. Akin, “Oscillatory Behavior of Higher Order Neutral Type Nonlinear Forced Differential Equation with Oscillating Coefficients,” Journal of Mathematical Analysis and Applications, Vol. 290, No. 1, 2004, pp. 302-309. doi:10.1016/j.jmaa.2003.09.062

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.